Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 22, 2014, 03:09:40 AM

Login with username, password and session length


Members
  • Total Members: 23515
  • Latest: Sevans
Stats
  • Total Posts: 639728
  • Total Topics: 48560
  • Online Today: 179
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 130
Total: 132

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Fatty Foods- Atripla  (Read 1927 times)

0 Members and 1 Guest are viewing this topic.

Offline keepingfaith

  • Member
  • Posts: 168
  • Go Me!
Fatty Foods- Atripla
« on: February 18, 2008, 04:10:48 PM »
What is considered as being fatty foods when taking Atripla. I am to start taking the meds tomorrow.

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,945
Re: Fatty Foods- Atripla
« Reply #1 on: February 18, 2008, 06:25:26 PM »
Anything that would be considered 'fatty' normally.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline keepingfaith

  • Member
  • Posts: 168
  • Go Me!
Re: Fatty Foods- Atripla
« Reply #2 on: February 18, 2008, 10:58:04 PM »
So is it ok, to eat maybe a sandwich or some carrots or fruit??

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,945
Re: Fatty Foods- Atripla
« Reply #3 on: February 18, 2008, 11:50:21 PM »
Yes.  The reasoning behind not eating fatty food with Atripla is that the side effects (feeling drunk, strange dreams) will be exacerbated greatly.  This is due to the Sustiva in it. 
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline SoSadTooBad

  • Member
  • Posts: 248
Re: Fatty Foods- Atripla
« Reply #4 on: February 24, 2008, 08:36:17 PM »
The usual suspects - pizza, nuts, ice cream, fast food.  Everything good to eat - LOL.  Probably takes some trial and error for you to see what you can and cannot have with Sustiva.  For me, the only things that really knock me for a loop are late night ice cream, nuts and chinese food.  Everything else is no big deal.  

Offline Snowangel

  • Member
  • Posts: 1,413
Re: Fatty Foods- Atripla
« Reply #5 on: February 24, 2008, 09:51:49 PM »
Keepingfaith, I just started myself the other day so I don't have any advice for you yet but I wanted to wish you good luck with it!
Snow
Of all the things you wear, your expression is the most important

The heaviest thing you can carry is a grudge..

One thing you can give and still keep...is your word.

One thing you can't recycle is wasted time.

Offline keepingfaith

  • Member
  • Posts: 168
  • Go Me!
Re: Fatty Foods- Atripla
« Reply #6 on: February 26, 2008, 05:13:33 PM »
SO far it has been good. Saturday I had a late night so, i ended up taking my meds and hour before bed so I wouldnt go to sleep without them. I havent had much bad side effects. I just get that weird/high feeliing.

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,945
Re: Fatty Foods- Atripla
« Reply #7 on: February 26, 2008, 07:42:55 PM »
I havent had much bad side effects. I just get that weird/high feeliing.

I'm sure you know by now, that's normal.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.